# SDR UALA2011121206828

- Difficulty date: December 11, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 62,905 hours, 11,125 cycles
- Engine: Pwa PW4077
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 8102042
- Part serial: 1654
- Condition: Failed
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINT MESSAGE 21-24102 DISPLAYED WHEN DOING CABIN TEMP CONTROL BITE TEST. RIGHT UPPER FLOW CONTROL VALVE INOPERATIVE. REPLACED UPPER FLOW CONTROL VALVE PER MM, OPS CHECKED NORMAL.
